Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Approximations for elliptic integrals

Author: Yudell L. Luke
Journal: Math. Comp. 22 (1968), 627-634
MSC: Primary 65.25
MathSciNet review: 0226825
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Closed-form approximations are derived for the three kinds of incomplete elliptic integrals by using the Padé approximations for the square root. An effective analytical representation of the error is presented. Approximations for the complete integrals based on trapezoidal-type integration formulae are also developed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society